# SDR CA141103003

- Difficulty date: October 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FOLLOWING AN UNEVENTFUL TAKEOFF AND CLIMB THE PILOT OBSERVED MAIN OIL PRESSURE (MOP) EXCEEDING OPERATIONAL LIMITS INTO RED ZONE WHILE IN CRUISE. AFTER UNSUCCESSFUL ATTEMPT TO REDUCE MOP, THE PILOT ELECTED TO ACCOMPLISH AN IFSD AND RETURNED THE ORIGIN AIRPORT WHERE HE MADE A SUCCESSFUL SINGLE ENGINE LANDING. CFIRST IS TROUBLESHOOTING WITH THE CUSTOMER. APEX AVIATION MECHANIC (CUSTOMER REGULAR CONTRACTED MRT SERVICE PROVIDER) IS ON THEIR WAY.
